# SDR COMA2012061850044

- Difficulty date: June 6, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 26,752 hours, 22,675 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R350313
- Condition: Corroded
- Location: Fuselage
- Part time: 26,752 hours, 22,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM CAP AT FS 559.00+112-621.00, AND AT LBL 27.00.  CORROSION FOUND TO BE OUT OF LIMITS IAW  CRJ 200 SRM 53-61-43-01 AND 53-00-00-01.  REMOVED DAMAGED FLOORBEAM CAP, AND INSTALLED NEW FLOORBEAM CAP IAW CRJ SRM 51-42-06-00 AND 51-42-21-00.
